Timelike Constant Mean Curvature Surfaces with Singularities

Martin Svensson, David Brander

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalJournal of Geometric Analysis
Volume24
Issue number3
Pages (from-to)1641-1672
ISSN1050-6926
DOIs
Publication statusPublished - Jul 2014

Cite this

@article{6ae2cfa581b54ac4a2e2049b379207d7,
title = "Timelike Constant Mean Curvature Surfaces with Singularities",
author = "Martin Svensson and David Brander",
year = "2014",
month = "7",
doi = "10.1007/s12220-013-9389-6",
language = "English",
volume = "24",
pages = "1641--1672",
journal = "Journal of Geometric Analysis",
issn = "1050-6926",
publisher = "Springer",
number = "3",

}

Timelike Constant Mean Curvature Surfaces with Singularities. / Svensson, Martin; Brander, David.

In: Journal of Geometric Analysis, Vol. 24, No. 3, 07.2014, p. 1641-1672.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Timelike Constant Mean Curvature Surfaces with Singularities

AU - Svensson, Martin

AU - Brander, David

PY - 2014/7

Y1 - 2014/7

U2 - 10.1007/s12220-013-9389-6

DO - 10.1007/s12220-013-9389-6

M3 - Journal article

VL - 24

SP - 1641

EP - 1672

JO - Journal of Geometric Analysis

JF - Journal of Geometric Analysis

SN - 1050-6926

IS - 3

ER -